# SDR DALA2016052204100

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -1162 AT AFT GALLEY AREA BETWEEN FRAME 67+15 TO FRAME 69, REPLACED FLOORBEAM -1162 AND FASTENERS LOCAT4ED BETWEEN FRAME 67+15" TO FRAME 69 IAW SRM 51-72-11 AND DWG D53472780 MEASURES OF CORROSION ARE:  L= 1.990", W= 0.987, D= 0.065".
